Issues

 / 

1986

 / 

October

  

Reviews of topical problems


Dimensionalities and other geometric critical exponents in percolation theory

PACS: 64.60.Ak, 64.60.Fr (all)
DOI: 10.1070/PU1986v029n10ABEH003526
URL: https://ufn.ru/en/articles/1986/10/b/
Citation: Sokolov I M "Dimensionalities and other geometric critical exponents in percolation theory" Sov. Phys. Usp. 29 924–945 (1986)
BibTexBibNote ® (generic)BibNote ® (RIS)MedlineRefWorks
@article{Sokolov:1986,
	author = {I. M. Sokolov},
	title = {Dimensionalities and other geometric critical exponents in percolation theory},
	publisher = {Physics-Uspekhi},
	year = {1986},
	journal = {Phys. Usp.},
	volume = {29},
	number = {10},
	pages = {924-945},
	url = {https://ufn.ru/en/articles/1986/10/b/},
	doi = {10.1070/PU1986v029n10ABEH003526}
}

Оригинал: Соколов И М «Размерности и другие геометрические критические показатели в теории протекания» УФН 150 221–255 (1986); DOI: 10.3367/UFNr.0150.198610b.0221

Cited by (132) Similar articles (20)

© 1918–2020 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions